“Mahmoud Hesaaraki”
Email:

IPM Positions |
||
Non Resident Researcher (non-resident), School of Mathematics
Member, Scientific Council (2001 - 2002 ) |
||
Past IPM Positions |
||
Associate Researcher (non-resident), School of Mathematics
(2000 - 2001) Associate Researcher (non-resident), School of Mathematics (1995 - 1997) |
||
Related Papers |
1. | A. Aghajani and M. Hesaaraki On the structure of ionizing shock waves in magnetofluiddynamics Internat. J. Math. Math. Sci. 29 (2002), 395-415 [abstract] |
2. | M. Hesaaraki and S. M. Moghadas Existence of limit cycles for predator-prey systems with a class of functional responses Ecol. Model. 142 (2001), 1-9 [abstract] |
3. | M. Hesaaraki and A. Razani On the existence of Chapman-Jouguet detonation waves Bull. Aust. Math. Soc. 63 (2001), 485-496 [abstract] |
4. | M. Hesaaraki and A. Razani Detonative travelling waves for combustions Appl. Anal. 77 (2001), 405-418 [abstract] |
5. | M. Hesaaraki and S. M. Moghadas Nonexistence of limit cycles in a predator-prey system with a sigmoid functional response Canad. Appl. Math. Quart. 7 (1999), 401-408 [abstract] |
[Back]
|